# SDR CA030923007

- Difficulty date: September 19, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 61,924 hours
- Engine: Pwa JT8D9A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654642821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AD 2002-05-07 (BOEING SB737-57A1249), THE RT SIDE FLAP TRACK POSITION NR 7 WAS FOUND CRACKED. TRACK WAS REPLACED.
